# SDR DALA12001133122

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT BLANKING PLATE CORRODED.  RECEIVED NEW BLANKING PLATE.  PANEL INSTALLED ON WORKCARD 2500-6602.  PANEL EXCEEDS ALLOWABLE OR REPAIRABLE DAMAGE.  PANEL CRACKED/BROKEN AT EDGE.
